# SDR AALA20161101008

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 52,305 hours, 8,370 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311T21634
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT PYLON OUTBOARD FRAME CHORD AND CLIP ARE CRACKED AT NACELLE STATION 285.45.  REMOVED AND REPLACED CHORD AND CLIP IAW SRM 51-40-02 AND DRAWING 311T1400.  SEE ALSO AALA20161028008.
